Discussions that mention dynacin

Acne board


Hi, I started my prescription of Duac in the morning, Retin A at night and Dynacin twice a day six days ago. (talk about a lot of money!) In the start (1st day or two) it helped a lot since when I started my face was really red and breaking out. But now (six days later) it seems to have hit a plataue. I have few new breakouts but it looks better then it did before I started. I actually think the Retin A makes counteracts the Duac. I feel as if the Duac does all the work and the Retin A kind of sets my face back a little.

Does anyone else have that experience? I like the Duac much better. The side effects of the medications have been extreme dry skin (I feel like I can't open my mouth sometimes) and some redness. Overall my face seems a little better than it was.

Hope this helps!!!
Its been pointed out many times that medicines like Duac and especially Retin-a micro take time to work. If you have never been on anything like retin-a before it is probably likely your face will get worse for the first two weeks or so becuase the retin-a is clearing the skin of the impurities.

That being said everyone is different. I am on the same perscription (minus the dynacin, which i was on for a while) and trust me it will reap benefits in the long term.
I am also on Dynacin 100 mg once a day and the duac gel. It has really worked well for me I have used them for about 5 years now and they really do work but it takes time maybe even a year. At first I saw a big improvement so I remained using them and gradually over time my face has gone to be very clear. Right now I only have 2 pimples. I have never used Retin A but I have heard to be very careful with it and not use a lot. You may also want to use an oil free lotion like cetaphil at night or a glycolic acid lotion to help prevent scarring and redness. I use glyderm lotion lite and it works great. Well good luck..